# SDR USAA920081013

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 72,945 hours, 22,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 143N833420
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C2 CHECK - CRACKED L2 DOOR INTERCOSTAL WEB AT THE NR 4 DOOR STOP.  REPLACED L2 DOOR INTERCOSTAL WEB AT THE NR 4 DOOR STOP IAW USAIRWAYS  EO 5304R143.
